Chinese Quarterly Journal of Mathematics ›› 2012, Vol. 27 ›› Issue (4): 556-561.
Previous Articles Next Articles
Received:
Online:
Published:
About author:
Abstract: In this paper, we introduce and study the concept of McShane delta integral on time scales. We discuss the relationship between McShane delta integral and Henstock delta integral, and prove a dominated convergence theorems for the McShane delta integral.
Key words: time scales, McShane integral, delta integral
CLC Number:
O172.2
LIU De-hua, ZHAO Da-fang.. On the McShane Integral on Time Scales[J]. Chinese Quarterly Journal of Mathematics, 2012, 27(4): 556-561.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/
https://sxjk.magtechjournal.com/EN/Y2012/V27/I4/556